# SDR MALA110038

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 6,116 hours, 3,812 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

"SMOKE" RIGHT AFTER T.O.  THE FWD LAV WARNING MESSAGE CAME ON.  STARTED GOING THROUGH THE NON NORMAL PROCEDURES PER THE POM AND THEN THE LIGHT WENT OUT.  THERE WAS A STRONG UNNATURAL ODOR EMITTING FROM THE LAV PER FLT ATT. WHICH WE COULD ALSO SMELL IN COCKPIT. INSPECTED FWD GALLEY AND FWD LAV AREA FOR CAUSE OF SMOKE, NO DEFECTS NOTED.  MDC SHOWS LAV FAN FAILED/WIRING, LOW FAN SPEED, B1 CODE 007306.  DEFERRING FWD EXHAUST FAN GALLEY/LAVATORY PER MEL 21-23-1(C).   C/W MX PROC. COLLARED CB CBP-2 B8.
